# SDR USAA2011120200006

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 37,671 hours, 13,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 504529405
- Condition: Defective
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SAFETY BARRIER STRAP WILL NOT RETRACT.  REPLACED R3 DOOR SAFETY BARRIER STRAP PER AIRBUS MAINTENANCE MANUAL 25-65-41.
